# SDR SWAA2022040742217

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE;DEFLECTION CONTROL RIB; ANGLE WITH EVIDENCE OF CRACK INTERNAL AREA.; / REMOVED AND REPLACED ANGLE (FITTING) AT R/W T/E DEFLECTION CONTROL RIB AS PER B737-7 SRM 51-40-02-0G-0; 51-40-05-06-0 DRILLING.
